# SDR QMLA2013040113047

- Difficulty date: April 1, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N135HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0839
- Aircraft time: 1,895 hours, 6,326 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Step
- Part number: L321C10501012
- Part serial: 1741517409
- Condition: Cracked
- Location: Crosstube
- Part time: 1,895 hours, 6,326 cycles
- Component: Crosstube, Urocop
- Component part number: L321M1825101
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT/ AIRWORTHINESS CHECK, AN 8 INCH CRACKED WAS NOTED ON LT ENTRY STEP, JUST ABOVE AFT SUPPORT ON AFT CROSSTUBE MOUNT AND A 4" CRACK WAS NOTED ON THE RT ENTRY STEP JUST, ABOVE AFT SUPPORT ON AFT CROSSTUBE.
